Skip to content
Dont know what to do with this anxiety
avatar
vintagegal18 posted:
well to start off im a 17 and been suffering with anxiety and depression for years ,it never goes away. I Always think bad horrid thoughts , i think about death 24/7, I ALWAYS get irritated over every little thing , I always yell or tell my family members to shut up because everything makes me mad or irritated . I cant help it , I dont want them to think im a bitch but i just cant be happy , Ive always been depressed. Ieven remember when i was like 8years old i would tell everyone that i want to get hit by a bus and die , i just dont get it, i didnt have a bad life , my actually spoils me. But i just cant seem to be happy , I Fake smiles all day , even when the bad thoughts are happening, I cant concentrate on ANYTHING !, I went to a therapist for a short while , he said i have REAL bad anxiety and perscribed some medication , my mom didnt want me to take it because she took it and it makes you gain weight , My family just think im being a teenager and they all act like that , but i know somthing isnt right with me ,I mean to always be depressed like this for no reason , has to be somthing , idk why. Is it possible to make all this go away ? Im not suicidal ,i just want it to stop....
Reply
 
avatar
Bradleyalans responded:
Sounds like a case for klonopi or serequal, I have had friends with similar behaviors and this would be good as long as you don't mix it with alcohol. I seriously believe this is a good drug from what I have seen from people around me. It seems to help with several different things such as physchotic thoughts and anxiety. You also could consider seeing a hypnotherapist and find the root of these issues, as it may be from things as a child growing up that could be causing such aggression. Hormones at your age are wild and sometimes meditation or even praying can help.
Matthew 4:24 NLT
News about him spread as far as Syria, and people soon began bringing to him all who were sick. And whatever their sickness or disease, or if they were demon possessed or epileptic or paralyzed—he healed them all.
 
avatar
Bradleyalans responded:
Be careful with seraquel in high doses because I have seen this cause problems such as tardive dyslexia and dyskinesia I would say dry Khlonpens first
 
avatar
vintagegal18 replied to Bradleyalans's response:
thank you very much !


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Fish oil 1000mg can help with the brain shivers/zaps.
Hey guys, I myself am a sufferer of the terrible effexor withdrawal. I am here to tell you there is hope in getting off of this drug and ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.